# SDR RAIA00804033

- Difficulty date: April 29, 2008
- Submitted: May 2, 2008
- Operation: Air carrier
- Aircraft: N834HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145269
- Aircraft time: 18,774 hours, 16,535 cycles
- System (JASC): 2215 · Autopilot Main Servo
- Part: Servo
- Part number: 4006719906
- Part serial: 99113125
- Condition: Malfunctioned
- Location: Elevator
- Part time: 18,774 hours, 16,535 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

FLT 8092 - IAD - AFTER TAKEOFF, ELEVATOR CONTROL WAS GETTING STIFFER.  MAINTENANCE REMOVED AND REPLACED THE ELEVATOR AUTOPILOT SERVO.  SYSTEM OPS CHECKED GOOD DURING MAINTENANCE CHECK FLIGHT.  NO OTHER DEFECTS NOTED.
